# SDR HALA2011092000409

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 34,458 hours, 6,400 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - EICAS MESSAGE "PROBE HEAT", LT AUX PITOT, F/O PITOT, TAT, LT EEC ALT LIGHTS ILLUMINATED.  UNABLE TO DUPLICATE FAULTS ON GROUND. REPLACED RELAYS K514, K522,K528, K643, AND K645.  OPS CHECK OF THE PITOT STATIC PROBE HEAT SYS AND TAT PROBE HEAT SYS, OPS CHECKED OK IAW AMM 30-31-00 AND 30-33-00.
